# SDR SWIA200617273

- Difficulty date: October 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 10,682 hours, 7,724 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220372436
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALTIMETERS HAVE 100 FT DIFFERENCE DURING CRUISE.  REPLACED ADC NR 2 IAW MM 34-13-01.  PERFORMED FUNCTIONAL TEST OF ADC NR 2 IAW MM 34-11-00, SN OFF 13MTW.
